EconPapers    
Economics at your fingertips  
 

Characterization of the exponential distribution function by Properties of the differenceX k+s∶n −X k∶n of order statistics

Manfred Riedel and Hans-Joachim Rossberg

Metrika: International Journal for Theoretical and Applied Statistics, 1994, vol. 41, issue 1, 19 pages

Keywords: Exponential distribution; characterization; order statistics (search for similar items in EconPapers)
Date: 1994
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/BF01895297 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:41:y:1994:i:1:p:1-19

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/BF01895297

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:41:y:1994:i:1:p:1-19